# SDR QXEA2016011300009

- Difficulty date: January 10, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 34,337 hours, 35,753 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 45414249101
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 424AL MOST AFT STIFFENER IS CRACKED, COMMON TO RT AFT NACELLE.  REMOVED DAMAGED STIFFENER AND REPLACED WITH NEW STIFFENER, PN 45414249-101, REF SRM 51-40-07, 51-42-05, DWG 85414014, TX 3204.
